[1] L. Abatangelo, V. Felli, B. Noris: On simple eigenvalues of the fractional Laplacian under removal of small fractional capacity sets, Commun. Contemp. Math. 22(8) (2020)
[2] L. Abatangelo, V. Felli, B. Noris: On simple eigenvalues of the fractional Laplacian under removal of small fractional capacity sets. Comm. Contemporary Math., 22(8), 1950071, 32 pp, 2020
[3] Y. Aharonov, J. Behrndt, F. Colombo, P. Schlosser: Schrödinger evolution of superoscillations with $\delta$- and $\delta'$- potentials, Quantum Stud. Math. Found. 7(3), (2020), 293-305.
[4] Y. Aharonov, F. Colombo, I. Sabadini, D.C. Struppa, J. Tollaksen: How superoscillating tunneling waves can overcome the step potential, Ann. Physics 414 (2020), 168088, 19 pp.
[5] Y. Aharonov, F. Colombo, I. Sabadini, D.C. Struppa, J. Tollaksen: Evolution of superoscillations in the Klein-Gordon field, Milan J. Math. 88 (2020), 171-189
[6] D. Alpay, F. Colombo, I. Lewkowicz, I. Sabadini: On pseudo-spectral factorization over the complex numbers and quaternions, Linear Algebra Appl. 606 (2020), 90-126
[7] D. Alpay, F. Colombo, I. Sabadini: Realizations of holomorphic and slice hyperholomorphic functions: The Krein space case, Indag. Math. 31 (2020), 607-628
[8] D. Alpay, F. Colombo, I. Sabadini, D.C. Struppa: Aharonov–Berry superoscillations in the radial harmonic oscillator potential, Quantum Stud. Math. Found. 7(3), (2020), 269-283.
[9] G. Arioli, H. Koch: Traveling wave solutions for the FPU chain: a constructive approach, Nonlinearity 33 (2020), 1705–1722
[10] A. Aspri, E. Beretta, A. Mazzucato, M. De Hoop: Analysis of a Model of Elastic Dislocations in Geophysics, Arch. Ration. Mech. Anal. 236 (2020), 71-111
[11] E. Battaglia, S. Biagi: Superharmonic functions associated with hypoelliptic non-Hörmander operators, Commun. Contemp. Math. 22 (2020), 1850071, 32 pp.
[12] F. Belgiorno, G. Catino: A Weyl entropy of pure spacetime regions, Classical Quantum Gravity (2020), 37(22), 225014.
[13] E. Berchio, M. Bonforte, G. Grillo, D. Ganguly: The fractional porous medium equation on the hyperbolic space, Calc. Var. Partial Diff. Equ. 59 (2020), article 169, 36 pp.
[14] E. Berchio, D. Ganguly, G. Grillo: Improved multipolar Poincaré-Hardy inequalities on Cartan-Hadamard manifolds, Annali Mat. Pura Appl. 199 (2020), 65-80
[15] E. Berchio, D. Ganguly, G. Grillo, Y. Pinchover: An optimal improvement for the Hardy inequality on the hyperbolic space and related manifolds, Proc. Roy. Soc. Edinburgh Sect. A 150 (2020), 1699-1736
[16] E. Beretta, C. Cavaterra, L. Ratti: On the determination of ischemic regions in the monodomain model of cardiac electrophysiology from boundary measurements, Nonlinearity 33(11), (2020), 5659-5685.
[17] S. Biagi: On the existence of weak solutions for singular strongly nonlinear boundary value problems on the half-line, Ann. Mat. Pura Appl. 199 (2020), 589-618
[18] S. Biagi, A. Bonfiglioli, M. Matone: On the Baker-Campbell-Hausdorff Theorem: non-convergence and prolongation issues, Linear Multilinear Algebra 68(7), (2020), 1310-1328.
[19] S. Biagi, A. Calamai, G. Infante: Nonzero Positive Solutions of Elliptic Systems with Gradient Dependence and Functional BCs, Adv. Nonlinear Stud. 20(4), (2020), 911-931.
[20] S. Biagi, A. Calamai, C. Marcelli, F. Papalini: Boundary value problems associated with singular strongly nonlinear equations with functional terms, Adv. Nonlinear Anal. 10, (2021), 684-706.
[21] S. Biagi, A. Calamai, F. Papalini: Existence results for boundary value problems associated with singular strongly nonlinear equations, J. Fixed Point Theory Appl. 22 (2020), Paper No. 53, 34 pp.
[22] S. Biagi, G. Cupini, E. Mascolo: Regularity of quasi-minimizers for non-uniformly elliptic integrals, J. Math. Anal. Appl. 485 (2), 123838, 20 pp.
[23] S. Biagi, T. Isernia: On the solvability of singular boundary value problems on the real line in the critical growth case, Discrete Contin. Dyn. Syst. 40 (2020), 1131-1157
[24] S. Biagi, E. Lanconelli: Large sets at infinity and Maximum Principle on unbounded domains for a class of sub-elliptic operators, J. Differential Equations 269 (2020), 9680-9719
[25] S. Biagi, E. Valdinoci, E. Vecchi: A symmetry result for cooperative elliptic systems with singularities, Publ. Mat. 64(2), (2020), 621-652.
[26] B. Bogosel, D. Bucur, I. Fragalà: Phase Field Approach to Optimal Packing Problems and Related Cheeger Clusters, Appl. Math. Optim. 81 (2020), 63-87
[27] D. Bonheure, G.P. Galdi, F. Gazzola:
Equilibrium configuration of a rectangular obstacle immersed in a channel flow,
Comptes Rendus Acad. Sci. Paris 358, 2020, 887-896
[28] A. Boscaggin, F. Colasuonno, B. Noris: Positive radial solutions for the Minkowski-curvature equation with Neumann boundary conditions. Discrete Contin. Dyn. Syst. Ser. S, 13(7), 1921-1933, 2020.
[29] A. Boscaggin, F. Colasuonno, B. Noris: Positive radial solutions for the Minkowski-curvature equation with Neumann boundary conditions, Discrete Contin. Dyn. Syst. Ser. S 13(7) (2020), 1921-1933
[30] A. Boscaggin, F. Colasuonno, B. Noris: A priori bounds and multiplicity of positive solutions for p-Laplacian Neumann problems with sub-critical growth, Proc. Roy. Soc. Edinburgh Sect. A 150 (2020), 73-102
[31] A. Boscaggin, F. Colasuonno, B. Noris: Multiplicity of solutions for the Minkowski-curvature equation via shooting method, Bruno Pini Mathematical Analysis Seminar 11(1), (2020), 1-17.
[32] A. Boscaggin, A. Fonda, M. Garrione: An infinite-dimensional version of the Poincaré-Birkhoff theorem on the Hilbert cube, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 20 (2020), 751-770
[33] E. Braggion, N. Gatti, R. Lucchetti, T. Sandholm, B. von Stengel: Strong Nash equilibria and mixed strategies, Internat. J. Game Theory 49(3), (2020), 699-710.
[34] M. Bramanti: On the proof of Hörmander's hypoellipticity theorem, Matematiche (Catania) 75 (2020), 3-26
[35] M. Bramanti, S. Polidoro: Fundamental solutions for Kolmogorov-Fokker-Planck operators with time-depending measurable coefficients, Math. Eng. 2 (2020), 734-771
[36] D. Bucur, I. Fragalà, A. Giacomini: Local minimality results for the Mumford-Shah functional via monotonicity, Anal. PDE 13 (2020), 865-899
[37] G. Catino, P. Mastrolia: Bochner type formulas for the Weyl tensor on four dimensional Einstein manifolds, Int. Math. Res. Not. 12 (2020), 3794-3823
[38] G. Catino, A. Roncoroni, L. Vezzoni: On the umbilic set of immersed surfaces in three-dimensional space forms, Bull. Sci. Math. (2020), 165, 102917.
[39] G. Cavagnari, A. Marigonda: Attainability property for a probabilistic target in Wassersteins spaces, Discrete Contin. Dyn. Syst. 41(2), (2020), 777-812.
[40] G. Cavagnari, A. Marigonda, B. Piccoli : Generalized dynamic programming principle and sparse mean-field control problems, J. Math. Anal. Appl. 481 (2020), 123437, 45 pp.
[41] J. Chu, M. Garrione, F. Gazzola: Stability analysis in some strongly prestressed rectangular plates, Evol. Eq. Control Theory 9 (2020), 275-299
[42] F. Colombo, D. Deniz Gonzalez, S. Pinton: Fractional powers of vector operators with first order boundary conditions, J. Geom. Phys. 151 (2020), 103618, 18 pp.
[43] F. Colombo, G. Valente: Evolution of Superoscillations in the Dirac Field, Found. Phys. 50(11), (2020), 1356-1375.
[44] L. Colzani, L. Fontana, E. Laeng: Asymptotic decay of Fourier, Laplace and other integral transforms, J. Math. Anal. Appl. 483 (2020), 123560, 40 pp.
[45] M. Conti, F. Dell'Oro, V. Pata: Nonclassical diffusion with memory lacking instantaneous damping, Commun. Pure Appl. Anal. 19 (2020), 2035-2050
[46] M. Conti, A. Giorgini: Well-posedness for the Brinkman–Cahn–Hilliard system with unmatched viscosities, J. Differential Equations 268 (2020), 6350-6384
[47] M. Conti, V. Pata : General decay properties of abstract linear viscoelasticity, Zeit. Angew. Math. Phys. 71 (2020), No. 1, 6
[48] M. Conti, V. Pata, M. Pellicer, R. Quintanilla: On the analyticity of the MGT-viscoelastic plate with heat conduction, J. Differential Equations 269 (2020), 7862-7880
[49] M. Conti, F. Dell'Oro, V. Pata: Exponential decay of a first order linear Volterra equation, Math. Eng. 2(3), (2020), 459-471.
[50] M. Conti, V. Pata, R. Quintanilla: Thermoelasticity of Moore-Gibson-Thompson type with history dependence in the temperature, Asymptot. Anal. 120 (1-2), (2020), 1-21.
[51] G. Crasta, A. Falocchi, F. Gazzola: A new model for suspension bridges involving the convexification of the cables, Zeit. Angew. Math. Phys. 71 (2020), No.3, 93
[52] G. Crasta, I. Fragalà: The Brunn-Minkowski inequality for the principale eigenvalue of fully nonlinear homogeneous elliptic operators, Adv. Math. 359 (2020), 106855, 24 pp.
[53] G. Crasta, I. Fragalà: Bernoulli free boundary problem for the infinity Laplacian, SIAM J. Math. Anal. 52 (2020), 821-844
[54] G. Crasta, I. Fragalà, B. Kawohl: On the first eigenvalue of the normalized p-Laplacian, Proc. Amer. Math. Soc. 148 (2020), 577-790
[55] F. Dell'Oro, O. Goubet, Y. Mammeri, V. Pata: Global attractors for the Benjamin-Bona-Mahony equation with memory, Indiana Univ. Math. J. 69 (2020), 749-783
[56] F. Dell'Oro, I. Lasiecka, V. Pata: A note on the Moore–Gibson–Thompson equation with memory of type II, J. Evol. Equ. 20(4), (2020), 1251-1268.
[57] M. Di Cristo: Stable determination of an inclusion in a layered medium with special anisotropy, in: Springer Proceedings in Mathematics and Statistics 328 (2020), 21-32
[58] M. Di Cristo, G. Milan: Reconstruction of inclusions in electrical conductors, IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications), 85(6), (2020), 933–950.
[59] A. Farina, B. Sciunzi, N. Soave: Monotonicity and rigidity of solutions to some elliptic systems with uniform limits, Commun. Contemp. Math. 22 (2020), 1950044, 24 pp.
[60] F. Ferrari, E. Vecchi: Hölder behavior of viscosity solutions of some fully nonlinear equations in the Heisenberg group, Topol. Methods Nonlinear Anal. 55 (2020), 227-242
[61] R. Folino, M. Garrione, M. Strani: Stability properties and dynamics of solutions to viscous conservation laws with mean curvature operator, J. Evol. Equ. 20 (2020), 517-551
[62] I. Fragalà, F. Gazzola, G. Sperone:
Solenoidal extensions in domains with obstacles: explicit bounds and applications to Navier-Stokes equations, Calc. Var.  59:196, 2020
[63] S. Frigeri, M. Grasselli, J. Sprekels: Optimal distributed control of two-dimensional nonlocal Cahn-Hilliard-Navier-Stokes systems with degenerate mobility and singular potential, Appl. Math. Optim. 81 (2020), 899-931
[64] M. Garrione, F. Gazzola: Linear theory for beams with intermediate piers, Commun. Contemp. Math. 22 (2020) 1950081, 41 pp.
[65] F. Gazzola:
The optimal lockdown strategy against virus propagation and economic loss,
In: Math in the Time of Corona, Mathematics Online First Collections, A. Wonders (ed.), Springer Nature
[66] F. Gazzola: The Optimal Lockdown Strategy Against Virus Propagation and Economic Loss. In: Mathematics Online First Collections. Springer, Cham (2020). https://doi.org/10.1007/16618_2020_20
[67] F. Gazzola, G. Sperone: Steady Navier-Stokes equations in planar domains with obstacle and explicit bounds for its unique solvability, Arch. Ration. Mech. Anal. 238 (2020) 1283-1347
[68] G. Grillo, K. Ishige, M. Muratori: Nonlinear characterizations of stochastic completeness, J. Math. Pures Appl. 139 (2020), 63-82
[69] G. Grillo, M. Muratori, F. Punzo: Uniqueness of very weak solutions for a fractional filtration equation, Adv. Math. 365 (2020), Article 107041, 35pp.
[70] M. Krasnoschok, V. Pata, S.V. Siryk, N. Vasylyeva: A subdiffusive Navier–Stokes–Voigt system, Phys. D. 409 (2020), 132503, 13 pp.
[71] M. Krasnoschok, V. Pata, S.V. Siryk, N. Vasylyeva: Equivalent definitions of Caputo derivatives and applications to subdiffusion equations, Dyn. Partial Differ. Equ. 17(4), (2020), 383-402.
[72] A. Maione, E. Vecchi: Integral representation of local left-invariant functionals in Carnot groups, Anal. Geom. Metr. Spaces 8 (2020), 1-14
[73] D. Mazzoleni, B. Pellacci, G. Verzini: Asymptotic spherical shapes in some spectral optimization problems, J. Math. Pures Appl. 135 (2020), 256-283
[74] G. Meglioli, F. Punzo: Blow-up and global existence for solutions to the porous medium equation with reaction and slowly decaying density, J. Differential Equations 269 (2020), 8918-8958
[75] D.D. Monticelli, F. Punzo, M. Squassina: Nonexistence for hyperbolic problems on Riemannian manifolds, Asymptot. Anal. 120(1-2), (2020), 87-101.
[76] D.D. Monticelli, S. Rodney: An improved compact embedding theorem for degenerate Sobolev spaces, Matematiche (Catania) 75 (2020), 259-275
[77] D. Mugnai, A. Pinamonti, E. Vecchi: Towards a Brezis–Oswald-type result for fractional problems with Robin boundary conditions, Calc. Var. Partial Differential Equations 59 (2020), 43, 25 pp.
[78] M. Muratori, G. Savaré: Gradient flows and evolution variational inequalities in metric spaces. I: Structural properties, J. Funct. Anal. 278 (2020), 108347, 67 pp.
[79] H.-M. Nguyen, A. Pinamonti, M. Squassina, E. Vecchi: Some characterizations of magnetic Sobolev spaces, Complex Var. Elliptic Equ. 65 (2020), 1104-1114
[80] A. Pistoia, N. Soave, H. Tavares: A fountain of positive bubbles on a Coron's problem for a competitive weakly coupled gradient system, J. Math. Pures Appl. (9) 135 (2020), 159-198
[81] J. Shi, E. Beretta, M. de Hoop, E. Francini, S. Vessella: A numerical study of multi-parameter full waveform inversion with iterative regularization using multi-frequency vibroseis data. Comput. Geosci. 24 (2020), no. 1, 89–107.
[82] N. Soave: Normalized ground states for the NLS equation with combined nonlinearities: The Sobolev critical case, J. Funct. Anal. 279 (2020), 108610, 43 pp.
[83] N. Soave: Normalized ground states for the NLS equation with combined nonlinearities, J. Differential Equations 269 (2020), 6941-6987
[84] N. Soave: Saddle-shaped positive solutions for elliptic systems with bistable nonlinearity, Math. Eng. 2(3), (2020), 423-437.
[85] E. Vecchi: Symmetry and rigidity results for composite membranes and plates, Bruno Pini Mathematical Analysis Seminar 11(1), (2020), 157-174.
Politecnico di Milano - Dipartimento di Matematica